# SDR UALA2010082603157

- Difficulty date: August 26, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 66,178 hours, 7,908 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG- APU FIRE LOOP A AND B.  FOUND CMC MSG 26036 AND 26037 INTERMITTENT FAULTS. ACCESSED APU COMPARTMENT & VISUALLY INSPECTED WHICH HAS NO SIGN OF REAL FIRE OCCURRED & HARDWARE DAMAGED.  APU CANNOT BE USED DUE TO FIRE BOTTLE HAS BEEN DISCHARGED,  REMOVED TERMINALS FROM BOTH T1814 & T1815 DET LOOPS TO PREVENT FALSE WARNING. TERMINALS ISOLATED & SECURED INDIVIDUALLY. SUSPECT UPPER APU SUPPORT LOOP ASSY AT FAULT. 585-4620 LOB'D. FIRE BOTTLE REPLACED ON DF27. SWAPPED APU LOOP A&B FIRE CARD NO HELP.  CHECKED WIRE FROM D63P AND D67P TO ALL TERMINAL, GROUND TO WIRES AND WIRES TO WIRES, ALL CHECKED GOOD.
